Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Compactification of the Moduli Space of Polynomials

Masayo Fujimura and Masahiko Taniguchi
Proceedings of the American Mathematical Society
Vol. 136, No. 10 (Oct., 2008), pp. 3601-3609
Stable URL: http://www.jstor.org/stable/20535583
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Compactification of the Moduli Space of Polynomials
Preview not available

Abstract

In this paper, we introduce a compactification of the moduli space of polynomial maps with a fixed degree n (≥2) such that the map from it to ${\Bbb R}^{n-1}({\Bbb C})$ defined by using the elementary symmetric functions of multipliers at fixed points is a continuous surjection.

Page Thumbnails

  • Thumbnail: Page 
3601
    3601
  • Thumbnail: Page 
3602
    3602
  • Thumbnail: Page 
3603
    3603
  • Thumbnail: Page 
3604
    3604
  • Thumbnail: Page 
3605
    3605
  • Thumbnail: Page 
3606
    3606
  • Thumbnail: Page 
3607
    3607
  • Thumbnail: Page 
3608
    3608
  • Thumbnail: Page 
3609
    3609